# SDR IXXA20170201033

- Difficulty date: December 6, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGED AROUND FASTENERS BS 1303,  STRINGER 31L.   THE STRINGER WAS FOUND TO BE 100% OUT OF LIMITS IAW SRM 53-00-03, FIGURE 101.  FABRICATED AND INSTALLED A NEW STRINGER IAW DRAWING 146T3001 AND SRM 53-00-03 REPAIR 2.
